MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS Y-I; OXIMETER

MASIMO - 40 PARKER M-LNCS Y-I; OXIMETER
Model Number 2505
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sensor is working intermittently.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was analyzed.The sensor passed visual inspection, however was unable to pass functional testing due to a failed continuity test.The sensor was found to have broken solder joints on the green and white conductors.When the returned sensor was connected to a masimo device, the device displayed "sensor off patient" and was unable to engage in monitoring.
 
Event or Problem Description

Brand Name
M-LNCS Y-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7651205
Report Number2031172-2018-00352
Device Sequence Number1899038
Product Code DQA
UDI-Device Identifier00843997003254
UDI-Public00843997003254
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K041815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2505
Device Catalogue Number2505
Device Lot Number17KQD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date07/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1